Fixed point theorem for a generalized contractive fuzzy mapping


Abbas M., Turkoglu D.

JOURNAL OF INTELLIGENT & FUZZY SYSTEMS, vol.26, no.1, pp.33-36, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.3233/ifs-120712
  • Journal Name: JOURNAL OF INTELLIGENT & FUZZY SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.33-36
  • Gazi University Affiliated: Yes

Abstract

Existence of a fixed point for a fuzzy mapping satisfying a generalized contractive condition is proved. Our result, supported with an example, provide extension as well as substantial improvements of several well known results in the existing literature.